# SDR DALA2022110107062

- Difficulty date: October 10, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 53,863 hours, 38,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, ALL OF THE EMERGENCY EXIT LIGHTS EXTINGUISHED (WENT INOPERATIVE). MAINTENANCE OPERATIONALLY CHECKED THE EMERGENCY LIGHTS. ALL LIGHTS CHECKED GOOD. (LP #9580236)
